Jump to content
CrazyBoards.org

Time for an antidepressant again?


Recommended Posts

So I think I might need an AD again. I've been very anxious and have a low mood. I was yanked off of them when IP due to a manic episode.

I wanted to try lexapro again but I plugged it into an interactions checker and it has the QT heart side effect that seroquel does. But I swear I've been on both in the past? And it says vistaril has the QT thing too? But I was put on that while IP as a prn. I'm very confused.

Then I thought about Zoloft or possibly Prozac. I don't know. All those interactions checkers say different things, to me it seems. But I don't trust my pdoc to be knowledgeable about anything. 

I don't want Effexor again. That was so hard to get off of. Wellbutrin makes me so much more anxious. I probably need a generic as money is tight.

Anyone know much about the QT heart thing? Anyone take lexapro with seroquel? I don't want to mess up my heart. What if my meds are poison anyway? I take too many already. I'm kinda freaking out about this. Sorry in advance. 

Link to comment
Share on other sites

6 hours ago, jt07 said:

Forget about the interaction checkers and ask your pdoc about it. Interaction checkers often include theoretical interactions that are not seen in practice. Your doctor is the best source of information.

^^I totally agree.

All I know is that for me when I was on a med with a QT interval thing, I had to have regular EKGs.  I don't remember the med/s but do remember the EKGs.  Even now, once in awhile, my current DR has me get an EKG to see if the QT interval is normal or not, because I am on so many meds and he worries about interactions between meds.

Link to comment
Share on other sites

I understand how you feel, my pdoc sometimes misses interactions. But my pharmacy always catches them and will call my pdoc to see which med she wants me on out of the two that interact. 

Also, I don't think Zoloft interacts with Seroquel, I was on both for a long time, and I was fine. I was only taken off Seroquel because of weight gain.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...